# SDR DALA2025011500348

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 59,449 hours, 41,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROW 19 LT & RT EMERGENCY EXIT SIGN LIGHTS WERE INOPERATIVE. THEY REPLACED THE EMERGENCY LIGHT BATTERY PACK LOC B5-121 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6776224)
